# SDR DALA2024120611485

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N852DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31963
- Aircraft time: 28,349 hours, 11,179 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Fastener
- Condition: Elongated
- Location: Sta 1018.5, Lbl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0695033) ELONGATED FASTENER HOLE ON FLOOR MOUNTING STRUCTURE AT STA 1018.5, LBL 27, WL 208. ACCOMPLISHED REPAIR TO FLOOR SUPPORT STA 1018.5 LBL 27 WL 208 IAW ERA 622636-14.
